B12 causes rash

by Sharon

Whenever I take B12 I develop a painful shingles like rash the size of a half dollar which can come up on my lower torso but never above the waist. I have had up to three at one time all at different locations. I have asked my doctor about it and he just says...never heard of that. I am always tired and would love to get that B12 boost but it's not worth the pain and itching that comes with it. I would love to know if anyone has an explanation of why this is happening and if there is a combination of vitamins that would allow me to take the B12 and keep this from happening.

Comments for B12 causes rash

Average Rating starstarstarstarstar

Click here to add your own comments

Dec 10, 2015
Rating
starstarstarstarstar
B 12 allergy
by: Dr Rose

In a letter to the Medical Journal of Australia, titled "Allergy to hydroxycobalamin, with tolerance of cyanocobalamin" David Heyworth-Smith and Patrick G Hogan reported someone with severe allergy to the first who tolerated the second. Maybe look for a different form of B12?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Copy of Your ideas, experiences, problems..



Search

Is there something else you would like to read about?
This search button will bring up anywhere on this site your words are mentioned...


Google

Custom Search



Contact

The contactpage.

If you are interested in a home study course on examination of the spine, please send me your e-mail address by the contact form.